# SDR USAASB04036

- Difficulty date: March 26, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010731
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
